Stable affine models for algebraic group actions.

Reichstein, Zinovy; Vonessen, Nikolaus

Journal of Lie Theory (2004)

  • Volume: 14, Issue: 2, page 563-568
  • ISSN: 0949-5932

How to cite


Reichstein, Zinovy, and Vonessen, Nikolaus. "Stable affine models for algebraic group actions.." Journal of Lie Theory 14.2 (2004): 563-568. <>.

author = {Reichstein, Zinovy, Vonessen, Nikolaus},
journal = {Journal of Lie Theory},
keywords = {stable action; affine model},
language = {eng},
number = {2},
pages = {563-568},
publisher = {Heldermann Verlag},
title = {Stable affine models for algebraic group actions.},
url = {},
volume = {14},
year = {2004},

AU - Reichstein, Zinovy
AU - Vonessen, Nikolaus
TI - Stable affine models for algebraic group actions.
JO - Journal of Lie Theory
PY - 2004
PB - Heldermann Verlag
VL - 14
IS - 2
SP - 563
EP - 568
LA - eng
KW - stable action; affine model
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.